Ask a doctor

Any Solution for Redness After Perlane and Hyaluronidase?

i had perlane in nasofolds and marionette corners of mouth.( 0.3 each naso,and 0,2 each corner mouth.) caused lump 4 cm long the right naso,and layers of product that looks like melted areas on the left. also red areas. in the corners of my mouth first looked like herpes for 2 month,now is hyperpigmentanted brown. went to inject hyaluronidase 1 week ago. first swelled up,but when calmed down all is like before,except now more areas are red, and look worse than before. how long till normal?

Doctor Answers (3)

Redness after hyaluronidase

+1

The redness will go.  The brown pigment is just the body's normal response to trauma...temporary.   Use Temovate cream 2 to 3 x a day and as necessary.  You will be fine.  This is a waiting game.  My Best,  Dr C

Web reference: http://www.gcommonsmdplasticsurgery.com

Palo Alto Plastic Surgeon
5.0 out of 5 stars 24 reviews

Redness after hylauronidase injection

+1

Hi - redness can sometimes occur after a hylauronidase injection, but usually does not persist for very long. I would definitely go and see a physician or whomever injected to you to make sure there is not an infection or anything else going on. 

Minneapolis Plastic Surgeon
5.0 out of 5 stars 3 reviews

Redness after Perlane and Hyaluronidase

+1

Based on what you're describing I'm worried you either had some type of arterial or vessel blockage, or an infection. Did you take any antibiotics? Did you see a physician?

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...